Alert archive / Georgia / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 56, NWS Tallahassee, FL

April 25, 201510 counties in Georgia

NWS Tallahassee, FL issued this severe thunderstorm warning at Apr 25, 2015, 7:14 PM EDT for 10 counties in Georgia. It was in force for 61 min. 12 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 25, 2015, 7:14 PM EDT (23:14 UTC)
Expired
Apr 25, 2015, 8:15 PM EDT
In force
61 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon

Counties Baker County, GA, Ben Hill County, GA, Colquitt County, GA, Dougherty County, GA, Irwin County, GA, Lee County, GA, Mitchell County, GA, Tift County, GA, Turner County, GA, Worth County, GA

What was reported inside it

TimeReportWhereRemark
Apr 25, 7:15 PM EDTTSTM WND DMGAlbany, GACOUPLE OF TREES DOWN AROUND ALBANY
Apr 25, 7:30 PM EDTTSTM WND DMGAshburn, GASEVERAL TREES DOWN AROUND ASHBURN
Apr 25, 7:30 PM EDTTSTM WND DMGNewton, GASEVERAL TREES AND POWER LINES DOWN AROUND BAKER COUNTY
Apr 25, 7:47 PM EDTTSTM WND DMGSale City, GATREE DOWN IN THE EASTERN PART OF MITCHELL COUNTY CLOSE TO THE BORDER WITH COLQUITT COUNTY
Apr 25, 7:48 PM EDTTSTM WND DMGSumner, GATREE AND POWER LINE DOWN IN SUMNER
Apr 25, 7:50 PM EDTTSTM WND DMGNnw Doerun, GALARGE TREE SNAPPED ALONG GREEN STREET NEAR THE TRAIN TRACKS IN DOERUN.
Apr 25, 7:52 PM EDTTSTM WND DMGFitzgerald, GANUMEROUS TREES AND POWER LINES DOWN ACROSS THE COUNTY
Apr 25, 7:52 PM EDTTSTM WND DMGFitzgerald, GAA 50 FT ANTENNA POLE FELL DOWN ON...AND CRUSHED...A CARPORT NEAR FITZGERALD. REPORTED BY WALB-TV.
Apr 25, 7:55 PM EDTTSTM WND GST 604 E Doerun, GASPOTTER ESTIMATED WIND GUSTS NEAR 60 MPH NEAR HIGHWAY 270 AND HIGHWAY 33
Apr 25, 8:00 PM EDTTSTM WND DMG3 Nnw Ocilla, GATREES DOWN ON VOTECH DRIVE.
Apr 25, 8:00 PM EDTTSTM WND DMGTifton, GACOUPLE OF TREES DOWN AROUND TIFTON
Apr 25, 8:05 PM EDTTSTM WND DMGNorman Park, GANUMEROUS TREES AND POWER LINES DOWN AROUND THE COUNTY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 12 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 25, 4:07 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 11.2 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2015-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 215 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2015-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 304 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
215 J/kg
Mixed-layer CIN
-111 J/kg
Mixed-layer LCL
704 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
304 m²/s²
0-3 km storm-relative helicity
365 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

620 
WUUS52 KTAE 252314
SVRTAE
GAC007-017-071-095-155-177-205-277-287-321-260015-
/O.NEW.KTAE.SV.W.0056.150425T2314Z-150426T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
714 PM EDT SAT APR 25 2015

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  DOUGHERTY COUNTY IN SOUTHWESTERN GEORGIA...
  TURNER COUNTY IN SOUTH CENTRAL GEORGIA...
  NORTHEASTERN BAKER COUNTY IN SOUTHWESTERN GEORGIA...
  IRWIN COUNTY IN SOUTH CENTRAL GEORGIA...
  NORTHEASTERN MITCHELL COUNTY IN SOUTHWESTERN GEORGIA...
  COLQUITT COUNTY IN SOUTH CENTRAL GEORGIA...
  TIFT COUNTY IN SOUTH CENTRAL GEORGIA...
  SOUTHEASTERN LEE COUNTY IN SOUTHWESTERN GEORGIA...
  WORTH COUNTY IN SOUTH CENTRAL GEORGIA...
  BEN HILL COUNTY IN SOUTH CENTRAL GEORGIA...

* UNTIL 815 PM EDT

* AT 714 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A LINE OF
  SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN
  EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM NEAR ARABI TO NEAR NEWTON...AND MOVING EAST AT 50 MPH.

* LOCATIONS IMPACTED INCLUDE...
  NEWTON...OCILLA...TIFTON...ASHBURN...SYLVESTER...FITZGERALD...
  PUTNEY...MOULTRIE...ALBANY...CAMILLA...LEESBURG...OMEGA...NORMAN
  PARK...BACONTON...POULAN...DOERUN...TY TY...PHILLIPSBURG...MYSTIC
  AND EAST ALBANY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE IMMEDIATELY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS UNTIL
THIS STORM PASSES.

IN ADDITION TO DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING 
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS 
ONE OF NATURES LEADING KILLERS. REMEMBER... IF YOU CAN HEAR 
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3187 8395 3184 8394 3180 8380 3180 8361
      3185 8361 3185 8318 3181 8313 3178 8299
      3166 8300 3161 8306 3148 8311 3146 8337
      3140 8337 3133 8346 3132 8351 3120 8351
      3113 8362 3127 8447 3146 8441 3154 8444
TIME...MOT...LOC 2314Z 279DEG 44KT 3180 8369 3136 8437 

$$

38-GODSEY
2 follow-up statements
692 
WWUS52 KTAE 252342
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
742 PM EDT SAT APR 25 2015

GAC177-252351-
/O.CAN.KTAE.SV.W.0056.000000T0000Z-150426T0015Z/
LEE GA-
742 PM EDT SAT APR 25 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LEE COUNTY IS
CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED 
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3166 8300 3161 8306 3148 8311 3148 8334
      3146 8337 3140 8337 3132 8351 3120 8351
      3113 8362 3126 8441 3141 8428 3162 8405
      3174 8368 3180 8361 3185 8361 3185 8318
      3181 8313 3178 8299
TIME...MOT...LOC 2341Z 273DEG 45KT 3173 8338 3129 8406 

$$

GAC007-017-071-095-155-205-277-287-321-260015-
/O.CON.KTAE.SV.W.0056.000000T0000Z-150426T0015Z/
DOUGHERTY GA-TURNER GA-BAKER GA-IRWIN GA-MITCHELL GA-COLQUITT GA-
TIFT GA-WORTH GA-BEN HILL GA-
742 PM EDT SAT APR 25 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR SOUTHEASTERN DOUGHERTY...TURNER...NORTHEASTERN BAKER...IRWIN...
NORTHEASTERN MITCHELL...COLQUITT...TIFT...WORTH AND BEN HILL
COUNTIES...

AT 741 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS 
IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE 
EXTENDING FROM 7 MILES WEST OF FITZGERALD TO 8 MILES SOUTHEAST OF 
BACONTON...MOVING EAST AT 50 MPH.

LOCATIONS IMPACTED INCLUDE... 
NEWTON...OCILLA...TIFTON...ASHBURN...SYLVESTER...FITZGERALD... 
PUTNEY...MOULTRIE...CAMILLA...ALBANY...OMEGA...NORMAN PARK... 
BACONTON...POULAN...DOERUN...TY TY...PHILLIPSBURG...MYSTIC...MARINE 
CORPS LOGISTICS BASE AND RIVERSIDE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS HAVE A HISTORY OF PRODUCING WIND DAMAGE. SEEK SHELTER 
NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
 
IN ADDITION TO DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING 
IS OCCURRING WITH THIS STORM.  MOVE INDOORS IMMEDIATELY. LIGHTNING 
IS ONE OF NATURES LEADING KILLERS. REMEMBER... IF YOU CAN HEAR 
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3166 8300 3161 8306 3148 8311 3148 8334
      3146 8337 3140 8337 3132 8351 3120 8351
      3113 8362 3126 8441 3141 8428 3162 8405
      3174 8368 3180 8361 3185 8361 3185 8318
      3181 8313 3178 8299
TIME...MOT...LOC 2341Z 273DEG 45KT 3173 8338 3129 8406 

$$

38-GODSEY
910 
WWUS52 KTAE 252357
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
757 PM EDT SAT APR 25 2015

GAC007-095-205-260006-
/O.CAN.KTAE.SV.W.0056.000000T0000Z-150426T0015Z/
DOUGHERTY GA-BAKER GA-MITCHELL GA-
757 PM EDT SAT APR 25 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DOUGHERTY...
NORTHEASTERN BAKER AND NORTHEASTERN MITCHELL COUNTIES IS CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED 
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

&&

LAT...LON 3166 8300 3161 8306 3148 8311 3148 8334
      3146 8337 3140 8337 3132 8351 3120 8351
      3113 8362 3119 8398 3152 8390 3169 8361
      3177 8343 3182 8333 3185 8318 3181 8313
      3178 8299
TIME...MOT...LOC 2356Z 279DEG 42KT 3170 8320 3126 8388 

$$

GAC017-071-155-277-287-321-260015-
/O.CON.KTAE.SV.W.0056.000000T0000Z-150426T0015Z/
TURNER GA-IRWIN GA-COLQUITT GA-TIFT GA-WORTH GA-BEN HILL GA-
757 PM EDT SAT APR 25 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR SOUTHEASTERN TURNER...IRWIN...NORTHERN COLQUITT...TIFT...
SOUTHEASTERN WORTH AND BEN HILL COUNTIES...

AT 756 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS 
IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE 
EXTENDING FROM NEAR FITZGERALD TO NEAR DOERUN...MOVING EAST AT 50 
MPH.

LOCATIONS IMPACTED INCLUDE...
FITZGERALD...OCILLA...MOULTRIE...TIFTON...SYLVESTER...OMEGA...NORMAN
PARK...POULAN...DOERUN...TY TY...RIVERSIDE...PHILLIPSBURG...
UNIONVILLE...MYSTIC...SCHLEY...SYCAMORE...FUNSTON...SUMNER...ELLENTON
AND SOUTH MOULTRIE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS HAVE A HISTORY OF PRODUCING WIND DAMAGE. SEEK SHELTER 
NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
 
IN ADDITION TO DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING 
IS OCCURRING WITH THIS STORM.  MOVE INDOORS IMMEDIATELY. LIGHTNING 
IS ONE OF NATURES LEADING KILLERS. REMEMBER... IF YOU CAN HEAR 
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3166 8300 3161 8306 3148 8311 3148 8334
      3146 8337 3140 8337 3132 8351 3120 8351
      3113 8362 3119 8398 3152 8390 3169 8361
      3177 8343 3182 8333 3185 8318 3181 8313
      3178 8299
TIME...MOT...LOC 2356Z 279DEG 42KT 3170 8320 3126 8388 

$$

38-GODSEY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 4:33 PM EDT, 2 hours 41 minutes earlier.

Area forecast discussion, Apr 25, 4:33 PM EDT, 2 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
433 PM EDT SAT APR 25 2015

...ISOLATED SEVERE STORMS POSSIBLE THROUGH THIS EVENING...

.NEAR TERM [THROUGH TONIGHT]...
THE NOON EDT REGIONAL SURFACE ANALYSIS SHOWED A WEAK WARM FRONT
EXITING OUR FORECAST AREA TO THE NORTHEAST (ACROSS CENTRAL GA), AND
A RIDGE ALONG THE WEST FL COAST. THERE WAS A 1008 MB LOW OVER
SOUTHEAST LA, ASSOCIATED WITH AN MCS. VAPOR IMAGERY AND UPPER AIR
DATA SOWED A +PV ANOMALY (NEAR THE AFOREMENTIONED WARM FRONT)
EXITING OFF THE SOUTHEAST COAST. IT WAS THIS FEATURE (ALONG WITH THE
WARM FRONT) THAT HELPED TO GENERATE THE DEEP MOIST CONVECTION THIS
MORNING. AS OF 3 PM EDT, THE STORMS OVER OUR REGION HAD DECREASED
AND WERE RATHER ISOLATED, BEING PRIMARILY DRIVEN BY MESOSCALE
BOUNDARY INTERACTIONS AND A CONDITIONALLY UNSTABLE AIR MASS.
THERE WAS ANOTHER +PV ANOMALY OVER SOUTHEAST LA THAT WILL
TRANSLATE QUICKLY EASTWARD THROUGH THIS EVENING. WE EXPECT SOME OF
THE DEEP MOIST CONVECTION ASSOCIATED WITH THIS FEATURE (CURRENTLY
THE MCS IN SOUTHEAST LA) TO REACH OUR FORECAST AREA BY LATE
AFTERNOON AND EARLY THIS EVENING.

RECENT RAP ANALYSES STILL SHOWED 0-6 BULK SHEAR VALUES OF 50 TO 60
KT ACROSS OUR REGION. COUPLED WITH A MOIST, MODERATELY UNSTABLE
AIR MASS, THERE COULD STILL BE ISOLATED SEVERE STORMS ACROSS OUR
REGION THROUGH SUNSET. DAMAGING WIND GUSTS AND HAIL ARE THE MAIN
THREATS, BUT THERE IS JUST ENOUGH 0-1 KM SHEAR (25 KT) TO SUPPORT A
LOW-END TORNADO THREAT AS WELL, ESPECIALLY ALONG MESOSCALE
BOUNDARIES. AFTER SUNSET THE CAPE WILL DECREASE AND THE FORCING WILL
DIMINISH, SO WE EXPECT THE RAIN TO TAPER OFF FROM WEST TO EAST BY
MIDNIGHT.

.SHORT TERM [SUNDAY THROUGH MONDAY NIGHT]...
AT UPPER LEVELS, THE ELONGATE E-W ORIENTED TROUGH OVER NEW ENGLAND
AND THE GREAT LAKES WILL AMPLIFY SOUTHWARD AS IT SWEEPS OFF THE EAST
COAST. MEANWHILE, AN UPPER LEVEL LOW WILL CUT OFF OVER NEW MEXICO ON
SUNDAY AND MOVE EAST TO OKLAHOMA BY MONDAY NIGHT. THE GULF COAST
REGION WILL REMAIN UNDER FAIRLY ZONAL FAST FLOW WITH THE SEEMINGLY
EVER-PRESENT SUBTROPICAL JET FIRMLY IN PLACE ON SUNDAY. THIS
FEATURE WILL LIFT TEMPORARILY NORTHWARD ON MONDAY. AT THE
SURFACE, A COLD FRONT WILL DROP SOUTH FROM THE TENNESSEE VALLEY ON
SUNDAY TO OFF OUR COASTLINE BY MONDAY. ENOUGH DRY AIR WILL WORK
ITSELF INTO OUR NORTHERN ZONES BY SUNDAY TO PRECLUDE CONVECTIVE
DEVELOPMENT THERE. AREAS SOUTH OF A DOTHAN TO TIFTON LINE WILL SEE
ISOLATED TO SCATTERED STORM DEVELOPMENT ON SUNDAY AFTERNOON WITH
COVERAGE INCREASING AS YOU HEAD SOUTH. 50-55 KNOTS OF DEEP LAYER
SHEAR WILL OVERLAY SBCAPES IN EXCESS OF 1200 J/KG (ALONG AND S OF
I-10) WHICH WILL SUPPORT ORGANIZED CONVETION AND ANOTHER SEVERE
WEATHER THREAT. SPC HAS THE ENTIRE FORECAST AREA OUTLINED FOR A
MARGINAL RISK OF SEVERE STORMS. HOWEVER, WE FEEL THAT THE BEST
THREAT FOR SEVERE WILL BE LIMITED TO THE SOUTHERN HALF OF THE
FORECAST AREA WITH DAMAGING WIND AND HAIL THE PRIMARY THREAT. BY
MONDAY, INCREASED DRY AIR AND LOWER CAPE WILL PRECLUDE A SEVERE
WEATHER THREAT, ALTHOUGH ISOLATED TO SCATTERED STORMS ARE STILL
POSSIBLE SOUTH OF THE FLORIDA LINE.

.LONG TERM [TUESDAY THROUGH NEXT SATURDAY]...
THE UPPER LOW OVER THE PLAINS WILL OPEN UP AS IT MOVES EAST
ACROSS THE MISSISSIPPI VALLEY, BUT SOME REMNANT ENERGY WILL BE
LEFT BEHIND AND EVENTUALLY DEEPEN INTO ANOTHER CUT-OFF CLOSED LOW
SOMEWHERE IN THE VICINITY OF TX OR LA. THERE ARE LARGE DIFFERENCES
IN HOW THE MODELS EVOLVE THE LOW EASTWARD WITH THE GFS MORE
PROGRESSIVE THAN THE EURO. THERE WILL BE A SURFACE REFLECTION OF
THIS FEATURE SOMEWHERE IN THE VICINITY OF THE NORTH CENTRAL GULF
COAST BY TUESDAY. AGAIN, THERE ARE MODEL DIFFERENCES AS TO WHAT
LATITUDE THE LOW WILL TRACK EWD ALONG. A MORE NORTHERLY TRACK
WOULD FAVOR MORE THUNDERSTORMS AND SEVERE THREAT WHILE A MORE
SOUTHERLY ROUTE WOULD MEAN MAINLY SHOWERS. THESE DETAILS WILL NEED
TO BE WORKED OUT IN FUTURE FORECASTS WHEN WE WILL HOPEFULLY SEE A
MODEL CONSENSUS DEVELOP. ONE THING THAT IS CERTAIN IS THAT THE THE
TUESDAY THROUGH WEDNESDAY PERIOD WILL BE THE MOST UNSETTLED WITH
HIGHEST POPS. LATER IN THE WEEK, THE EURO DRIES US OUT AND THE GFS
DEVELOPS ANOTHER GULF LOW. TO ADDRESS THE UNCERTAINTY WE HAVE
SLIGHT TO LOW CHANCE POPS IN FOR FRIDAY THROUGH SATURDAY.

&&

.AVIATION...
[THROUGH 18Z SUNDAY] MVFR TO VFR CONDITIONS THIS EVENING WILL
DETERIORATE TO IFR OVERNIGHT AS LOW CIGS SET IN AROUND MIDNIGHT.
LOW VSBYS WILL ALSO BE POSSIBLE AT TLH AND VLD AROUND SUNRISE.
WINDS FROM THE WEST-SOUTHWEST WILL BE QUITE GUSTY TODAY AND
TOMORROW AT MOST SITES, AROUND 10-15 KTS WITH GUSTS TO AROUND 20
KTS OCCASIONALLY, THOUGH THEY WILL BE LIGHTER OVERNIGHT.

&&

.MARINE...
WINDS WILL INCREASE TO CAUTIONARY LEVELS TONIGHT AS A COLD FRONT
DRIFTS SOUTH TOWARD THE WATERS. THESE WINDS WILL REMAIN ELEVATED
ACROSS THE EASTERN WATERS INTO SUNDAY NIGHT. THE FRONT WILL SLIDE
SOUTH IN THE WATERS BY MONDAY MORNING BRIEFLY SWITCHING WINDS TO
OFFSHORE. THE FORECAST FROM TUESDAY ONWARD IS HIGHLY DEPENDENT ON
THE DEVELOPMENT OF AND TRACK OF A GULF LOW THROUGH THURSDAY. FOR
NOW THE FORECAST REFLECTS MODERATE EASTERLY FLOW ON TUESDAY
SWITCHING TO STRONGER NORTHWESTERLY FLOW ON WEDNESDAY. THIS
FORECAST IS SUBJECT TO CHANGE.

&&

.FIRE WEATHER...
MOIST CONDITIONS WILL PERSIST THROUGH THE NEXT FEW DAYS KEEPING
RELATIVE HUMIDITY VALUES WELL ABOVE CRITICAL LEVELS. RAIN CHANCES
REMAIN IN THE FORECAST THROUGH WEDNESDAY...WITH THE POTENTIAL FOR
LOCALLY HEAVY RAINFALL FROM A STRONGER STORM SYSTEM TUESDAY AND
WEDNESDAY.

&&

.HYDROLOGY...
AN ACTIVE WEATHER PATTERN HAS LEFT MANY OF OUR AREA RIVERS IN
ACTION STAGE, WITH A FEW THAT REACHED FLOOD STAGE. THE
CHOCTAWHATCHEE RIVER AT BRUCE AND THE APALACHICOLA RIVER AT
BLOUNTSTOWN ARE THE ONLY TWO SITES REMAINING IN FLOOD STAGE AND
HAVE BOTH PEAKED AND WILL CONTINUE TO FALL OVER THE NEXT FEW DAYS.
ADDITIONAL RAINFALL TODAY AND TOMORROW IS NOT FORECAST TO CAUSE
ANY FURTHER FLOODING, HOWEVER A ROUND OF HEAVY RAIN ON TUESDAY IN
NORTH FLORIDA MAY CAUSE SOME AREA RIVERS TO RISE TO ACTION OR
FLOOD STAGE BY MID-WEEK NEXT WEEK. CURRENTLY THE MOST VULNERABLE
SITES WOULD BE THE CHOCTAWHATCHEE AT BRUCE AND CARYVILLE AND THE
APALACHICOLA RIVER AT BLOUNTSTOWN AGAIN.

&&

.PRELIMINARY POINT TEMPS/POPS...

TALLAHASSEE   73  89  69  86  64 /  30  30  20  20  30
PANAMA CITY   74  81  71  79  65 /  20  30  20  30  40
DOTHAN        70  87  64  83  59 /  10  10  10  10  20
ALBANY        70  87  64  81  57 /  30  10  10  10  10
VALDOSTA      71  88  66  82  62 /  40  30  20  20  20
CROSS CITY    73  85  69  84  64 /  30  40  30  40  30
APALACHICOLA  75  83  71  81  68 /  20  40  20  40  40

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...HIGH RIP CURRENT RISK UNTIL 2 AM EDT SUNDAY FOR COASTAL BAY.
GA...NONE.
AL...NONE.
GM...NONE.

&&

NEAR TERM...FOURNIER
SHORT TERM...WOOL
LONG TERM...WOOL
AVIATION...FOURNIER
MARINE...WOOL
FIRE WEATHER...WOOL
HYDROLOGY...MOORE

In the hours before

Local storm report, Apr 25, 6:20 PM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
620 PM EDT SAT APR 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0542 PM     TSTM WND DMG     2 NNE ALPINE HEIGHTS    30.78N 86.19W
04/25/2015                   WALTON             FL   911 CALL CENTER

            LARGE TREE DOWN ON PIPERS LANDING ROAD AT KINGS LAKE
            BLVD.

0546 PM     TSTM WND DMG     2 NNW GORDON            30.92N 86.29W
04/25/2015                   WALTON             FL   911 CALL CENTER

            TREES DOWNED BLOCKING SOUTH BOUND TRAFFIC ON HWY 331 NEAR
            PITTMAN ROAD.

0546 PM     TSTM WND DMG     5 NNW DE FUNIAK SPRINGS 30.79N 86.14W
04/25/2015                   WALTON             FL   911 CALL CENTER

&&

WOOL
Local storm report, Apr 25, 6:28 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
628 PM EDT SAT APR 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     TSTM WND DMG     CUTHBERT                31.77N 84.79W
04/25/2015                   RANDOLPH           GA   911 CALL CENTER

            TREES AND POWER LINES DOWN.

&&

WOOL
Local storm report, Apr 25, 6:40 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
640 PM EDT SAT APR 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     TSTM WND DMG     1 NE GENEVA             31.05N 85.86W
04/25/2015                   GENEVA             AL   TRAINED SPOTTER

            TREE DOWN ON HIGHWAY 27 NORTH.

0615 PM     TSTM WND DMG     2 SSW GENEVA            31.02N 85.89W
04/25/2015                   GENEVA             AL   TRAINED SPOTTER

            TREE DOWN.

&&

WOOL
Local storm report, Apr 25, 6:45 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
645 PM EDT SAT APR 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     TSTM WND GST     DOTHAN                  31.32N 85.45W
04/25/2015  E59 MPH          HOUSTON            AL   ASOS

&&

WOOL

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 9:20 AM EDTSevere Thunderstorm WarningTAEDecatur, Seminole55 min
Apr 25, 3:52 PM EDTSevere Thunderstorm WarningTAELowndes23 min
Apr 25, 5:26 PM EDTSevere Thunderstorm WarningTAEClay, Quitman36 min
Apr 25, 5:57 PM EDTSevere Thunderstorm WarningTAEClay, Quitman, Randolph33 min
Apr 25, 6:27 PM EDTSevere Thunderstorm WarningTAELee, Randolph, Terrell33 min
Apr 25, 6:45 PM EDTSevere Thunderstorm WarningTAEBaker, Calhoun, Clay, Decatur, Early, Miller and 1 more60 min
Apr 25, 6:48 PM EDTSevere Thunderstorm WarningTAEBen Hill, Calhoun, Dougherty, Lee, Terrell, Turner and 1 more27 min
Apr 25, 7:49 PM EDTSevere Thunderstorm WarningTAEBerrien, Cook, Lanier56 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.